Opuscula Mathematica
Opuscula Math. 36, no. 5 (), 631-649
http://dx.doi.org/10.7494/OpMath.2016.36.5.631
Opuscula Mathematica

Multiplicity results for an impulsive boundary value problem of p(t)-Kirchhoff type via critical point theory




Abstract. In this paper we obtain existence results of \(k\) distinct pairs nontrivial solutions for an impulsive boundary value problem of \(p(t)\)-Kirchhoff type under certain conditions on the parameter \(\lambda\).
Keywords: genus theory, nonlocal problems, impulsive conditions, Kirchhoff equation, \(p(t)\)-Laplacian, variational methods, critical point theory.
Mathematics Subject Classification: 35A15, 35B38, 34A37.
Cite this article as:
A. Mokhtari, T. Moussaoui, D. O'Regan, Multiplicity results for an impulsive boundary value problem of p(t)-Kirchhoff type via critical point theory, Opuscula Math. 36, no. 5 (2016), 631-649, http://dx.doi.org/10.7494/OpMath.2016.36.5.631
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.